Even Homoclinic Orbits For Super Quadratic Hamiltonian Systems

Below is result for Even Homoclinic Orbits For Super Quadratic Hamiltonian Systems in PDF format. You can download or read online all document for free, but please respect copyrighted ebooks. This site does not host PDF files, all document are the property of their respective owners.


MATHEMATICS IN ENGINEERING, SCIENCE AND AEROSPACE MESA - www.journalmesa.com Vol. 4, No. 2, pp. 105-118, 2013 ⃝c CSP - Cambridge, UK; I&S - Florida, USA, 2013

Homoclinic and periodic orbits for hamiltonian systems

Homoclinic and Periodic Orbits for Hamiltonian Systems PATRICIO L. FELMER* - ELVES A. DE B. E SILVA** Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) Vol. XXVI ( 1998), ~ ] Abstract. This article deals with the existence of homo clinic and periodic solutions for second order Hamiltonian systems. The main purpose is to consider unbounded

Existence of homoclinic orbits for unbounded time-dependent

of the potential which allow W(t, x) to be either super p-linear or asymptotically p-linear at infinity. Also, contrary to previous works, W(t, x) will be neither periodic nor bounded with respect to the variable t. Recent results in the literature are generalized even if p = 2. Keywords: homoclinic solutions, Hamiltonian systems, Mountain

Titles and Abstracts - Dynamical Systems Group

6th Conference on Hamiltonian systems and related topics Three lectures in KAM theory by Prof. L. H. Eliasson and workshop Date: March 8 10, 2017 Place: Graduate School of Informatics, Kyoto University Research Bldg. No.8, Main Campus Lecture room 1 (1F 127) on March 8 and Lecture room 4 (3F 338) on March 9, 10. Titles and Abstracts

Contents lists available at ScienceDirect Journal of

Hamiltonian systems Homoclinic orbits Variational methods (C) c-sequence In this paper we study the following nonperiodic second order Hamiltonian systems −u¨(t)+L(t)u(t)=∇R(t,u), ∀t ∈R, where L(t) may not be uniformly positive definite for all t ∈ R. Under more general

Existence of homoclinic orbits for second order Hamiltonian

[11] Y. LV,C.L.TANG, Existence of even homoclinic orbits for second-order Hamiltonian systems, Non- linear Anal., 67 , 7 (2007), 2189 2198. [12] W. O MANA AND M. W ILLEM , Homoclinic orbits for a class of Hamiltonian systems , Differential